# SDR N6WA2014100102

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 25,303 hours, 17,155 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Glow Strip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 18 AB PHOTO LUMINESCENT COVER LOOSE.  SECURED PHOTO LUMINESCENT STRIP IAW AMM 33-51-01.
